The article you requested is
Metabolic Risks and Effects of Atypical Antipsychotic Treatment
J Clin Psychiatry 2007;68(10):e24
© Copyright 2014 Physicians Postgraduate Press, Inc.
Access to this article is available to valid users
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Register: If you do not have one already, register for a free account.
Weight gain and the associated increased risk of diabetes and cardiovascular disease may be problems for individuals who receive long-term treatment with atypical antipsychotics. Atypical antipsychotics differ in their propensity to cause obesity and other metabolic disturbances. If a patient gains substantial weight while taking atypical antipsychotics, the physician should consider switching him or her to a drug with a lower risk of weight gain. The physician should also address patient lifestyle issues such as poor diet and lack of exercise.
This expired activity is not currently available online. Please send us an email to request it. Activities with user requests will receive priority as we make more expired activities available.